DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Local Improvement Results for Anderson Acceleration with Inaccurate Function Evaluations

Authors:
 [1];  [2];  [3];  [3];  [2];  [1];  [3]
  1. Sandia National Lab. (SNL-NM), Albuquerque, NM (United States)
  2. North Carolina State Univ., Raleigh, NC (United States). Dept. of Mathematics
  3. Oak Ridge National Lab. (ORNL), Oak Ridge, TN (United States)
Publication Date:
Research Org.:
Oak Ridge National Lab. (ORNL), Oak Ridge, TN (United States)
Sponsoring Org.:
USDOE
OSTI Identifier:
1408509
Alternate Identifier(s):
OSTI ID: 1415201
Grant/Contract Number:  
AC05-00OR22725
Resource Type:
Accepted Manuscript
Journal Name:
SIAM Journal on Scientific Computing
Additional Journal Information:
Journal Volume: 39; Journal Issue: 5; Journal ID: ISSN 1064-8275
Publisher:
SIAM
Country of Publication:
United States
Language:
English
Subject:
97 MATHEMATICS AND COMPUTING; nonlinear equations; Anderson acceleration; local improvement

Citation Formats

Toth, Alex, Ellis, J. Austin, Evans, Tom, Hamilton, Steven, Kelley, C. T., Pawlowski, Roger, and Slattery, Stuart. Local Improvement Results for Anderson Acceleration with Inaccurate Function Evaluations. United States: N. p., 2017. Web. doi:10.1137/16M1080677.
Toth, Alex, Ellis, J. Austin, Evans, Tom, Hamilton, Steven, Kelley, C. T., Pawlowski, Roger, & Slattery, Stuart. Local Improvement Results for Anderson Acceleration with Inaccurate Function Evaluations. United States. https://doi.org/10.1137/16M1080677
Toth, Alex, Ellis, J. Austin, Evans, Tom, Hamilton, Steven, Kelley, C. T., Pawlowski, Roger, and Slattery, Stuart. Thu . "Local Improvement Results for Anderson Acceleration with Inaccurate Function Evaluations". United States. https://doi.org/10.1137/16M1080677. https://www.osti.gov/servlets/purl/1408509.
@article{osti_1408509,
title = {Local Improvement Results for Anderson Acceleration with Inaccurate Function Evaluations},
author = {Toth, Alex and Ellis, J. Austin and Evans, Tom and Hamilton, Steven and Kelley, C. T. and Pawlowski, Roger and Slattery, Stuart},
abstractNote = {},
doi = {10.1137/16M1080677},
journal = {SIAM Journal on Scientific Computing},
number = 5,
volume = 39,
place = {United States},
year = {2017},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Citation Metrics:
Cited by: 3 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Application of the Mesh Independence Principle to Mesh Refinement Strategies
journal, December 1987

  • Allgower, E. L.; Böhmer, K.
  • SIAM Journal on Numerical Analysis, Vol. 24, Issue 6
  • DOI: 10.1137/0724086

A Mesh-Independence Principle for Operator Equations and Their Discretizations
journal, February 1986

  • Allgower, E. L.; Böhmer, K.; Potra, F. A.
  • SIAM Journal on Numerical Analysis, Vol. 23, Issue 1
  • DOI: 10.1137/0723011

Iterative Procedures for Nonlinear Integral Equations
journal, October 1965


Design and Application of a Gradient-Weighted Moving Finite Element Code I: in One Dimension
journal, May 1998


Mesh Independence of Matrix-Free Methods for Path Following
journal, January 2000


MOOSE: A parallel computational framework for coupled systems of nonlinear equations
journal, October 2009


An assessment of coupling algorithms for nuclear reactor core physics simulations
journal, April 2016


Mesh Independence of Newton-like Methods for Infinite Dimensional Problems
journal, December 1991

  • Kelley, C. T.; Sachs, E. W.
  • Journal of Integral Equations and Applications, Vol. 3, Issue 4
  • DOI: 10.1216/jiea/1181075649

Application of the Jacobian-Free Newton-Krylov Method to Nonlinear Acceleration of Transport Source Iteration in Slab Geometry
journal, February 2011

  • Knoll, D. A.; Park, H.; Smith, Kord
  • Nuclear Science and Engineering, Vol. 167, Issue 2
  • DOI: 10.13182/NSE09-75

A black-box self-consistent field convergence algorithm: One step closer
journal, January 2002

  • Kudin, Konstantin N.; Scuseria, Gustavo E.; Cancès, Eric
  • The Journal of Chemical Physics, Vol. 116, Issue 19
  • DOI: 10.1063/1.1470195

Elliptic Preconditioner for Accelerating the Self-Consistent Field Iteration in Kohn--Sham Density Functional Theory
journal, January 2013

  • Lin, Lin; Yang, Chao
  • SIAM Journal on Scientific Computing, Vol. 35, Issue 5
  • DOI: 10.1137/120880604

An accelerated Picard method for nonlinear systems related to variably saturated flow
journal, March 2012


Nonlinear Krylov and moving nodes in the method of lines
journal, November 2005


Krylov Subspace Acceleration of Nonlinear Multigrid with Application to Recirculating Flows
journal, January 2000


Convergence acceleration of iterative sequences. the case of scf iteration
journal, July 1980


ImprovedSCF convergence acceleration
journal, January 1982


An analysis for the DIIS acceleration method used in quantum chemistry calculations
journal, August 2011

  • Rohwedder, Thorsten; Schneider, Reinhold
  • Journal of Mathematical Chemistry, Vol. 49, Issue 9
  • DOI: 10.1007/s10910-011-9863-y

Flexible Inner-Outer Krylov Subspace Methods
journal, January 2002


Theory of Inexact Krylov Subspace Methods and Applications to Scientific Computing
journal, January 2003


Recent computational developments in Krylov subspace methods for linear systems
journal, January 2007

  • Simoncini, Valeria; Szyld, Daniel B.
  • Numerical Linear Algebra with Applications, Vol. 14, Issue 1
  • DOI: 10.1002/nla.499

Convergence Analysis for Anderson Acceleration
journal, January 2015

  • Toth, Alex; Kelley, C. T.
  • SIAM Journal on Numerical Analysis, Vol. 53, Issue 2
  • DOI: 10.1137/130919398

Anderson Acceleration for Fixed-Point Iterations
journal, January 2011

  • Walker, Homer F.; Ni, Peng
  • SIAM Journal on Numerical Analysis, Vol. 49, Issue 4
  • DOI: 10.1137/10078356X

Newton's Method for Monte Carlo--Based Residuals
journal, January 2015

  • Willert, Jeffrey; Chen, Xiaojun; Kelley, C. T.
  • SIAM Journal on Numerical Analysis, Vol. 53, Issue 4
  • DOI: 10.1137/130905691

Hybrid Deterministic/Monte Carlo Neutronics
journal, January 2013

  • Willert, Jeffrey; Kelley, C. T.; Knoll, D. A.
  • SIAM Journal on Scientific Computing, Vol. 35, Issue 5
  • DOI: 10.1137/120880021

Works referencing / citing this record:

Numerical methods for nonlinear equations
journal, May 2018